# SDR SWIA201437386

- Difficulty date: May 6, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 33,878 hours, 47,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  REPLACED BATTERY PACKS.
